IN THIS ARTICLE
What happens if I miss a dose ()?
Skip the missed dose if it is almost time for your next scheduled dose. Do not use extra barberry to make up the missed dose.
What happens if I overdose ()?
Seek emergency medical attention or call the Poison Help line at 1-800-222-1222.
Symptoms of a barberry overdose might include stupor or daze, nosebleeds, vomiting, diarrhea, and kidney irritation.
What should I avoid while taking barberry ()?
Follow your healthcare provider's instructions about any restrictions on food, beverages, or activity.
What other drugs will affect barberry ()?
Interactions between barberry and other prescription or over-the-counter medicines or herbal/health supplements have not been reported. Talk to your doctor, pharmacist, or health care professional before taking barberry if you are taking any other medicines or supplements.
Where can I get more information?
Consult with a licensed healthcare professional before using any herbal/health supplement. Whether you are treated by a medical doctor or a practitioner trained in the use of natural medicines/supplements, make sure all your healthcare providers know about all of your medical conditions and treatments.
Report Problems to the Food and Drug Administration
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
Need help identifying pills and medications?
Digestive Disorders Resources
- Could Your Symptoms Be Lactose Intolerance?
- How to Save Money on Health Care
- Heartburn & Indigestion: Expert Answers
- Symptoms of a Severe Allergic Reaction
- Breast Cancer Treatment Options
- Is Your Body Ready for Pregnancy?